Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Minimal compactifications and their associated function spaces


Author: Gary D. Faulkner
Journal: Proc. Amer. Math. Soc. 108 (1990), 541-546
MSC: Primary 54D35; Secondary 54C10, 54D40
DOI: https://doi.org/10.1090/S0002-9939-1990-0991694-4
MathSciNet review: 991694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates the association between compactifications of a space which are minimal with respect to the extension of families of continuous functions and their associated subalgebras of $ {C^*}\left( X \right)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C10, 54D40

Retrieve articles in all journals with MSC: 54D35, 54C10, 54D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0991694-4
Keywords: Compactification, singular set, algebra of functions
Article copyright: © Copyright 1990 American Mathematical Society